Alert archive / Montana / Wind Chill Warnings in 2018
Wind Chill Warning 3, NWS Great Falls, MT
NWS Great Falls, MT issued this wind chill warning at Feb 11, 2018, 9:54 PM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2018, 9:54 PM MST (04:54 UTC)
- Expired
- Feb 12, 2018, 11:11 AM MST
- In force
- 13 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
551 WWUS45 KTFX 120454 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 954 PM MST Sun Feb 11 2018 ...Dangerously Cold Wind Chills Tonight and Monday Morning Along the Hi-Line... MTZ010-011-013-044-045-047-121800- /O.UPG.KTFX.WC.Y.0009.000000T0000Z-180212T1900Z/ /O.NEW.KTFX.WC.W.0003.180212T0454Z-180212T1900Z/ Eastern Glacier-Hill-Chouteau-Toole-Liberty-Blaine- Including the following locations Cut Bank, Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Chinook, Harlem, and Hays 954 PM MST Sun Feb 11 2018 ...WIND CHILL WARNING IN EFFECT UNTIL NOON MST MONDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 50 below zero. * WHERE...Eastern Glacier, Toole, Liberty, Hill, Blaine and Chouteau Counties. * WHEN...Until noon MST Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ014-121800- /O.EXA.KTFX.WC.Y.0009.000000T0000Z-180212T1900Z/ /O.CON.KTFX.WW.Y.0072.000000T0000Z-180212T1000Z/ Central and Southern Lewis and Clark- Including the following locations Helena, Lincoln, MacDonald Pass, and Rogers Pass 954 PM MST Sun Feb 11 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST MONDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST MONDAY... * WHAT...Snow. Very cold wind chills expected. Additional snow accumulations of up to two inches are expected. Expect wind chills as low as 30 below zero. * WHERE...Central and Southern Lewis and Clark. * WHEN...For the Winter Weather Advisory, until 3 AM MST Monday. For the Wind Chill Advisory, until noon MST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ054-121800- /O.EXA.KTFX.WC.Y.0009.000000T0000Z-180212T1900Z/ Meagher- Including the following locations Martinsdale and White Sulphur Springs 954 PM MST Sun Feb 11 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST MONDAY... * WHAT...Very cold wind chills expected. Expect wind chills as low as 30 below zero. * WHERE...Meagher. * WHEN...Until noon MST Monday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ009-012-046-048>051-121800- /O.CON.KTFX.WC.Y.0009.000000T0000Z-180212T1900Z/ Northern Rocky Mountain Front-Cascade-Eastern Pondera- Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Great Falls, Cascade, Belt, Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 954 PM MST Sun Feb 11 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST MONDAY... * WHAT...Very cold wind chills expected. Expect wind chills as low as 35 below zero. * WHERE...Portions of central and north central Montana. * WHEN...Until noon MST Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/greatfalls
3 follow-up statements
475 WWUS45 KTFX 120835 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 135 AM MST Mon Feb 12 2018 ...Dangerously Cold Wind Chills Tonight and Monday Morning Along the Hi-Line... MTZ014-121900- /O.CAN.KTFX.WW.Y.0072.000000T0000Z-180212T1000Z/ /O.CON.KTFX.WC.Y.0009.000000T0000Z-180212T1900Z/ Central and Southern Lewis and Clark- Including the following locations *Helena, Lincoln, MacDonald Pass, and Rogers Pass 135 AM MST Mon Feb 12 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Very cold wind chills expected. Expect wind chills as low as 30 below zero. * WHERE...Central and Southern Lewis and Clark. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ010-011-013-044-045-047-121900- /O.CON.KTFX.WC.W.0003.000000T0000Z-180212T1900Z/ Eastern Glacier-Hill-Chouteau-Toole-Liberty-Blaine- Including the following locations Cut Bank, Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Chinook, Harlem, and Hays 135 AM MST Mon Feb 12 2018 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 50 below zero. * WHERE...Portions of north central Montana. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ009-012-046-048>051-121900- /O.CON.KTFX.WC.Y.0009.000000T0000Z-180212T1900Z/ Northern Rocky Mountain Front-Cascade-Eastern Pondera- Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Great Falls, Cascade, Belt, Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 135 AM MST Mon Feb 12 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Very cold wind chills expected. Expect wind chills as low as 35 below zero. * WHERE...Portions of central and north central Montana. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ054-121900- /O.CON.KTFX.WC.Y.0009.000000T0000Z-180212T1900Z/ Meagher- Including the following locations Martinsdale and White Sulphur Springs 135 AM MST Mon Feb 12 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Very cold wind chills expected. Expect wind chills as low as 30 below zero. * WHERE...Meagher. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/greatfalls
318 WWUS45 KTFX 120954 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 254 AM MST Mon Feb 12 2018 ...Dangerously Cold Wind Chills Tonight and Monday Morning Along the Hi-Line... ...Blizzard Conditions are Possible Tonight through Wednesday morning along the Rocky Mountain Front... MTZ010-011-013-044-045-047-121900- /O.CON.KTFX.WC.W.0003.000000T0000Z-180212T1900Z/ Eastern Glacier-Hill-Chouteau-Toole-Liberty-Blaine- Including the following locations Cut Bank, Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Chinook, Harlem, and Hays 254 AM MST Mon Feb 12 2018 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 50 below zero. * WHERE...Eastern Glacier, Toole, Liberty, Hill, Blaine and Chouteau Counties. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ009-048-130100- /O.NEW.KTFX.WS.A.0007.180213T0000Z-180215T1200Z/ /O.CON.KTFX.WC.Y.0009.000000T0000Z-180212T1900Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Bynum, Choteau, and Augusta 254 AM MST Mon Feb 12 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... ...WINTER STORM WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE WEDNESDAY NIGHT... * WHAT...Very cold wind chills expected through this morning. Expect wind chills as low as 35 below zero. Blizzard conditions possible Monday night through Wednesday morning due to blowing and drifting snow. Snow possible Wednesday through Thursday morning. Total snow accumulations of 5 to 10 inches, with localized amounts up to 20 inches at ridgetops, are possible. * WHERE...Northern Rocky Mountain Front and Southern Rocky Mountain Front. * WHEN...For the Wind Chill Advisory, until noon MST today. For the Winter Storm Watch, from this afternoon through late Wednesday night. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. Travel could be very difficult to impossible. Winds gusting as high as 65 mph could cause widespread blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$ MTZ012-046-049>051-121900- /O.CON.KTFX.WC.Y.0009.000000T0000Z-180212T1900Z/ Cascade-Eastern Pondera-Eastern Teton-Judith Basin-Fergus- Including the following locations Great Falls, Cascade, Belt, Kings Hill Pass, Brady, Conrad, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 254 AM MST Mon Feb 12 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Very cold wind chills expected. Expect wind chills as low as 35 below zero. * WHERE...Cascade, Eastern Pondera, Eastern Teton, Judith Basin and Fergus. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ014-054-121900- /O.CON.KTFX.WC.Y.0009.000000T0000Z-180212T1900Z/ Central and Southern Lewis and Clark-Meagher- Including the following locations Helena, Lincoln, MacDonald Pass, Rogers Pass, Martinsdale, and White Sulphur Springs 254 AM MST Mon Feb 12 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Very cold wind chills expected. Expect wind chills as low as 30 below zero. * WHERE...Central and Southern Lewis and Clark and Meagher. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/greatfalls
468 WWUS45 KTFX 121811 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 1111 AM MST Mon Feb 12 2018 MTZ010-044-045-130300- /O.CAN.KTFX.WC.W.0003.000000T0000Z-180212T1900Z/ /O.EXB.KTFX.WC.Y.0009.000000T0000Z-180213T0300Z/ Eastern Glacier-Toole-Liberty- Including the following locations Cut Bank, Shelby, Sunburst, Chester, and Whitlash 1111 AM MST Mon Feb 12 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND CHILL WARNING IS CANCELLED... * WHAT...Very cold wind chills expected. Expect wind chills as low as 25 below zero. * WHERE...Eastern Glacier, Toole and Liberty. * WHEN...Until 8 PM MST this evening. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ011-047-130915- /O.CAN.KTFX.WC.W.0003.000000T0000Z-180212T1900Z/ /O.EXB.KTFX.WC.Y.0009.000000T0000Z-180213T1600Z/ Hill-Blaine- Including the following locations Havre, Rocky Boy, Rudyard, Chinook, Harlem, and Hays 1111 AM MST Mon Feb 12 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM MST TUESDAY... ...WIND CHILL WARNING IS CANCELLED... * WHAT...Very cold wind chills expected. Expect wind chills as low as 35 below zero. * WHERE...Hill and Blaine. * WHEN...Until 9 AM MST Tuesday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ013-121915- /O.CAN.KTFX.WC.W.0003.000000T0000Z-180212T1900Z/ Chouteau- 1111 AM MST Mon Feb 12 2018 ...WIND CHILL WARNING IS CANCELLED... Temperatures remain below zero, but wind chill values are almost equal to observed air temperatures. $$ MTZ009-048-130915- /O.CAN.KTFX.WC.Y.0009.000000T0000Z-180212T1900Z/ /O.EXT.KTFX.WS.A.0007.180213T0300Z-180215T1200Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Bynum, Choteau, and Augusta 1111 AM MST Mon Feb 12 2018 ...WINTER STORM WATCH NOW IN EFFECT FROM 8 PM MST THIS EVENING THROUGH LATE WEDNESDAY NIGHT... ...WIND CHILL ADVISORY IS CANCELLED... * WHAT...Blizzard conditions possible Monday night through Wednesday morning due to blowing and drifting snow. Snow possible Wednesday through Thursday morning. Total snow accumulations of 5 to 10 inches, with localized amounts up to 20 inches at ridgetops, are possible. * WHERE...Northern Rocky Mountain Front and Southern Rocky Mountain Front. * WHEN...From 8 PM MST this evening through late Wednesday night. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. Travel could be very difficult to impossible. Winds gusting as high as 65 mph could cause widespread blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant blowing snow that may impact travel. Continue to monitor the latest forecasts. && $$ MTZ012-014-049>051-054-121915- /O.CAN.KTFX.WC.Y.0009.000000T0000Z-180212T1900Z/ Cascade-Central and Southern Lewis and Clark-Eastern Teton- Judith Basin-Fergus-Meagher- 1111 AM MST Mon Feb 12 2018 ...WIND CHILL ADVISORY IS CANCELLED... Temperatures remain below zero, but wind chill values are almost equal to observed air temperatures. $$ MTZ046-130300- /O.EXT.KTFX.WC.Y.0009.000000T0000Z-180213T0300Z/ Eastern Pondera- Including the following locations Brady and Conrad 1111 AM MST Mon Feb 12 2018 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Very cold wind chills expected. Expect wind chills as low as 20 below zero. * WHERE...Eastern Pondera. * WHEN...Until 8 PM MST this evening. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/greatfalls
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this wind chill warning went out at Feb 11, 8:59 PM MST, 55 minutes earlier.
Area forecast discussion, Feb 11, 8:59 PM MST, 55 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 859 PM MST Sun Feb 11 2018 .SYNOPSIS... Periods of mainly light snow will affect North-Central and Southwest Montana today into Monday morning. Strong winds causing blowing snow and potentially hazardous travel conditions develops Monday night into early Wednesday along the Northern Rocky Mountain Front. A few light snow showers may linger over Southwest Montana Monday afternoon and evening. Below-normal temperatures today through Monday night will be followed by near- normal high temperatures on Tuesday. && .UPDATE... Snow has tapered off across much of central Montana so have gone ahead and dropped PoPs and the Winter Weather Advisories for all zones except for Central and Southern Lewis and Clark where light snow continues. Made some minor tweaks to lower overnight low temperatures and expanded the Wind Chill Advisory to include all of north central Montana. Finally, updated winds for today clear through Tuesday evening. Believe previous forecast package winds were much too low for the expected conditions over the next few days. This is especially true for the Rocky Mountain Front where pressure gradients are expected to fuel very strong gap winds Monday night into Tuesday. Am anticipating widespread blowing and drifting snow will close roads and additional highlights will be required. mpj && .AVIATION... Updated 2351Z. Bands of precipitation producing MVFR/IFR conditions over the central plains still expected to diminish from north to south this evening. while along the Rocky Mountain Front and adjacent foothills IFR with occasional LIFR conditions with total mountain obscurations should be expected until after 06Z. Southwest Montana will see VFR conditions deteriorate to MVFR/IFR during the evening as areas of snow move southward, then conditions should improve gradually from the north after 15Z Monday. mpj && .HYDROLOGY... Ice jam flooding continues just north of Townsend on the Missouri River. Additional ice jams and resultant flooding are possible through the next several days. && .PREV DISCUSSION... /ISSUED 451 PM MST Sun Feb 11 2018/ Tonight into Monday... Snow will gradually diminish in intensity over central Montana this evening associated with an upper level disturbance exits to the east. Additional light snow will also occur over southwest Montana, primarily over the mountains, in association with a second disturbance grazing the region to the south. Accumulations should be fairly light with little in the way of impressive dynamics, so no advisories are anticipated at this time with only minor accumulations forecasted. Meanwhile, as skies clear from the north Monday morning expect temperatures to nosedive well below zero, especially over the plains, as surface high pressure settles over central Montana. A Wind Chill Advisory has been issued despite marginal winds in most locations to cover the combination of very cold temperatures and the effects of the wind to exposed skin. CC Monday night into Wednesday... A tight pressure gradient develops along the Rocky Mountains Monday night into Tuesday, with cold and dry conditions throughout the remainder of north-central and southwest Montana. This tight pressure gradient will help initiate strong gap winds through the typically windy areas along and east of the Continental Divide. Wtih today's fresh snow and last week's heavy snowfall, there is the potential for significant impacts from the strong winds and potential blowing snow. Upper level jet support arrives later Tuesday into Wednesday and will help initiate a more widespread development of gusty winds across the north-central MT region, and will also help result in a warming trend across the region from Tuesday into Wednesday. CC Wednesday through Saturday...Another arctic front moves northwest to southeast through the region Wednesday, with snow initiating behind the frontal passage as an upper level disturbance pushes through. Details are still to be determined but it does appear as though there will be a high potential for accumulating snow across the north-central and southwest Montana region. This system looks to move through fairly quickly, with northwest flow again continuing aloft over the region. This will help initiate warmer and windy weather especially along the Rocky Mountain Front and adjacent plains late week into the weekend. CC && .PRELIMINARY POINT TEMPS/POPS... GTF -17 4 1 39 / 10 10 0 0 CTB -22 7 -1 37 / 10 0 0 0 HLN -8 12 -2 33 / 100 10 0 0 BZN -5 14 -5 32 / 50 20 0 0 WEY 1 24 -9 27 / 60 50 10 0 DLN 1 18 1 34 / 60 20 0 0 HVR -27 -4 -16 30 / 0 0 0 0 LWT -14 5 -4 38 / 20 10 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... Ice Jam Flood Warning until 915 pm MST Monday for Missouri River just north of Townsend. Wind Chill Advisory until noon MST Monday Blaine...Cascade... Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton... Fergus...Hill...Judith Basin...Liberty...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. Winter Weather Advisory until 3 AM MST Monday Central and Southern Lewis and Clark. && http://www.weather.gov/greatfalls
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:54 AM MST | Winter Storm Watch | TFX | 12 hr | |
| Feb 12, 2:41 PM MST | Blizzard Warning | TFX | 32 hr | |
| Feb 12, 2:41 PM MST | Winter Weather Advisory | TFX | 67 hr |
Nearby
Wind Chill Warnings in Montana, 2018Every wind chill warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.